Results 1 to 7 of 7

Thread: need some help PLEASE

  1. #1
    Senior Member
    Join Date
    Dec 2009
    Location
    mumbai, india
    Posts
    183

    need some help PLEASE

    ok so i am in a terrible situation again..
    so lets see have some crazy pain in my bladder now. every time the tube is moved, or the urine bag is moved i get a very sharp pain in my bladder. i cant even change my urine bag anymore because it feels like im being stabbed in my bladder. even just sitting doing nothing it feels like someone is squeezing my bladder. my urologist has put me on a bunch of medicine but nothing is helping. he now says only botox is the solution cant do anything else.

    back; so i have had a slipped disc last year and it was corrected via surgery. now again since yesterday i am dealing with very heavy pain in my lower back. got an mri done it shows slight protrusion at l3/4.
    blood pressure; last night after getting into bed i started dealing with hypotension. my blood pressure fell to 70/30 an stayed there for a few hours, until the midodrine worked. but since i woke up i have been dealing with hypertension. the highest it went up to was 150/100, while the average was 130/100. i spoke to my "physiatrist" and his solution was to take a painkiller and up my baclofen:s. i askesd him if should take something for my blood pressure he said no. but now again my blood pressure is starting to fall.
    WHAT THE FUCK DO I DO????
    since i moved back home in october, i have been to icu once, caught the flu once, and had a bad stomach, and now this. i really cannot take this anymore.
    and the whole situation with my nose is a whole other story, need surgery there as well.
    PLEASE help me im going fucking crazy, and dont know whta to do

  2. #2
    Super Moderator Sue Pendleton's Avatar
    Join Date
    Jul 2001
    Location
    Wisconsin USA
    Posts
    11,007
    Are you taking anything at all for bladder spasms? Baclofen does not work on the smooth muscle of the bladder. Pain from the spasms can cause autonomic dysreflexia causing high blood pressure. Too much medicine for AD can make blood pressure go down too far. So, besides needing to see a neuro-urologist you need a bladder spasmm medicine like oxybutynin chloride also called Ditropan. If your blood pressure goes way up nitroglycerine paste applied to the chest or forehead works well and as soon as your blood pressure begins to normalize it can be wiped off so it doesn't go too low.

    Are you using a latex catheter? If so try changing to a silicone coated latex catheter or a fully silicon catheter. You may have developed an allergy to latex.

    A fairly fast pain reliever for the bladder so you can change the catheter is Alka-Seltzer preferably with acetametaphin not aspirin. Because you drink it it tends to go directly to the bladder. Hope this helps some.
    Courage doesn't always roar. Sometimes courage is the quiet voice at the end of the day saying, "I will try again tomorrow."

    Disclaimer: Answers, suggestions, and/or comments do not constitute medical advice expressed or implied and are based solely on my experiences as a SCI patient. Please consult your attending physician for medical advise and treatment. In the event of a medical emergency please call 911.

  3. #3
    ,totally agree with sue. You need a urologist that specializes in SCI. Also i would be sure i didn't have another UTI. As that can cause bladder spasms as well.
    T6 Incomplete due to a Spinal cord infarction July 2009

  4. #4
    Senior Member
    Join Date
    Dec 2009
    Location
    mumbai, india
    Posts
    183
    so the blood pressure issues seem to have sorted themselves out. for bladder spasms im taking soliten detrusitol urispas and meftalspas. i cannot possibly take anything more.
    my urologist is the same urologist i have had since day one. im completely fucked

  5. #5
    Since your urologist suggested Botox, I would recommend that you follow his recommendations.

    Unless you have symptoms of hypotension (passing out, confusion, etc.) , when laying down, I would recommend you NOT take midodrine. It can trigger or worsen AD. It should be reserved for use just prior to getting up in your wheelchair, and not taken just based on what your blood pressure reading.

    (KLD)

  6. #6
    Senior Member
    Join Date
    Dec 2009
    Location
    mumbai, india
    Posts
    183
    i usually only take midodrine before i stand during workouts. but that day i just couldnt go to sleep because of my hypotension. heart was pounding and head was all over the place. but im in a bad place dealing with so much is really draining me out.

  7. #7
    If you have hypotension you should not be having a pounding headache or heart beat...that is much more likely to be due to AD.

    (KLD)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •